Kahler manifolds of semi-negative holomorphic sectional curvature

Gordon Heier University of Houston Steven S.Y. Lu University Du Quebec A Montreal Bun Wong University of California, Riverside

Differential Geometry mathscidoc:1702.10005

Journal of Differential Geometry, 104, (3), 419-441, 2016.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-02-18 02:27:35 uploaded by bunwong ] [ 1122 downloads ] [ 0 comments ]
@inproceedings{gordon2016kahler,
  title={Kahler manifolds of semi-negative holomorphic sectional curvature},
  author={Gordon Heier, Steven S.Y. Lu, and Bun Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170218022735834705468},
  booktitle={Journal of Differential Geometry},
  volume={104},
  number={3},
  pages={419-441},
  year={2016},
}
Gordon Heier, Steven S.Y. Lu, and Bun Wong. Kahler manifolds of semi-negative holomorphic sectional curvature. 2016. Vol. 104. In Journal of Differential Geometry. pp.419-441. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170218022735834705468.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved